Some properties of uniformly upper-right semicontinuous functions and application to differential equations
Matematičeskie zametki, Tome 45 (1989) no. 2, pp. 22-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_45_2_a2,
author = {R. I. Kozlov},
title = {Some properties of uniformly upper-right semicontinuous functions and application to differential equations},
journal = {Matemati\v{c}eskie zametki},
pages = {22--29},
year = {1989},
volume = {45},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_45_2_a2/}
}
R. I. Kozlov. Some properties of uniformly upper-right semicontinuous functions and application to differential equations. Matematičeskie zametki, Tome 45 (1989) no. 2, pp. 22-29. http://geodesic.mathdoc.fr/item/MZM_1989_45_2_a2/